# SDR SWIA2021082060571

- Difficulty date: June 2, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CREW ESCAPE HATCH SURROUND, AFT STOP FITTINGS ARE GOUGED/CHAFED     (C-CHECK RO 8/18/2021)    REPAIRED CREW ESCAPE HATCH SURROUND, AFT STOP FITTINGS PER REO 690-53-11-1344 REV-- DATE 2021-07-06.
